Affordable Access

Publisher Website

Spontaneous rupture of the tibialis anterior tendon in a patient with psoriasis

Authors
Journal
Clinical Imaging
0899-7071
Publisher
Elsevier
Publication Date
Volume
26
Issue
3
Identifiers
DOI: 10.1016/s0899-7071(01)00381-3
Keywords
  • Ankle
  • Tibialis Anterior Tendon
  • Psoriasis
  • Corticosteroids
Disciplines
  • Medicine

Abstract

Abstract A very rare case of spontaneous rupture of the tibialis anterior tendon diagnosed by MR imaging is presented. The tendon rupture occurred in a patient with recent onset psoriasis of both shins who used a corticosteroid cream (0.1% of methylprednisolone aceponate) for his skin lesions during the last 3 months before the incident causing tendon rupture. This is the first report of a spontaneous tendon rupture in a patient with psoriasis.

There are no comments yet on this publication. Be the first to share your thoughts.